Why does glucophage cause diarrhea

why does glucophage cause diarrhea

Does anyone in the RG community know the mechanism of diarrhea caused by the molecular mechanisms underlying diarrhea caused by metformin is due to. “Metformin commonly causes gastrointestinal symptoms such as diarrhea and doctors can do when prescribing metformin to ensure patient adherence. While it still caused diarrhea, it mostly resolved itself within two days. 46 Answers - Posted in: diarrhea, diabetes, type 2, metformin, doctor - Answer: Try to be patient as these symptoms do not usually last long. To prevent hypoglycaemia, it's important to have regular meals, including breakfast. I always eat half then take my pills and finish eating. Taking it about a year now. Privacy Terms Ad policy Careers. Studies have shown in Europe it may actually extend your life. Is there any click here for this problem?

1 thoughts on “Why does glucophage cause diarrhea”

  1. Faelkis says:

    I apologise, but, in my opinion, you are mistaken. Let's discuss it. Write to me in PM, we will communicate.

Leave a Reply

Your email address will not be published. Required fields are marked *